# SDR VNAA202402290004

- Difficulty date: January 3, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 847-865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STRG 15LH BETWEEN FS 847.00 + 61 TO FS 865.  CORROSION ON STRG 15LH BETWEEN FS 847.00 + 61 TO FS 865.00 WAS EVALUATED OUT LIMITS PER CRJ-900 SRM 53-31-49-101-001-A02  AND WAS REPLACED PER CRJ900 AMM 53-00-49 (CONF A12)
